# SDR FQAR20200916009

- Difficulty date: September 5, 2020
- Submitted: September 16, 2020
- Operation: General aviation
- Aircraft: N746PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2881018
- Aircraft time: 2,729 hours
- Engine: Lyc O360A4M
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 8547702AND05
- Condition: Deformed
- Location: Exhaust System
- Part time: 2,729 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION BOTH MUFFLERS WERE FOUND WITH HEAT DEFORMATIONS UNDER THE CABIN HEAT SHROUD.
